# SDR DJFA2005106

- Difficulty date: June 2, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N829LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258466
- Aircraft time: 5,426 hours, 3,351 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, REACHED THE FORWARD LIMITS OF THE PITCH TRIM AT 190 KTS.  AIRCRAFT DIVERTED TO CYYZ, AN EMERGENCY DECLARED.  DURING THE FINAL APPROACH, THE RUDDER PEDALS WERE VIBRATING AND FELT AS THOUGH THEY WERE BINDING.  THE CREW PERFORMED A NORMAL LANDING AND ROLL OUT.  MAINTENANCE FOUND THE ELEVATOR TRIM TO BE OUT OF ADJUSTMENT.  THE ELEVATOR TRIM SYSTEM WAS RIGGED.  THE RUDDER SPRING STRUT WAS SERVICED AND THE SYSTEM WAS EXERCISED THROUGH FULL TRAVEL SEVERAL TIMES.  NO DEFECTS WERE NOTED.  THE SYSTEM CABLES AND BELLCRANKS WERE INSPECTED IN THE TAIL COMPARTMENT.  A SATISFACTORY FLIGHT TEST WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
